# SDR 2003F00164

- Difficulty date: November 20, 2002
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N807WP
- Make and model: Dhav DHC8103
- Aircraft serial: 023
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHT ROW 5 BROKEN WIRE IN LAMP MODULE.  REMOVED AND REPLACED LAMP MODULE IAW DHC-8 MM 33-52-22 PAGE 201 AND 202.  OPS CHECK GOOD.  (M)
